# SDR VGQY2010081000066

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: General aviation
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INTERIOR - DET FOUND CRACKS ON BOTH I/B AND O/B SIDE OF AFT MOUNT BULKHEAD FWD AREA UPPER CHORD AT NAC STA 270.  COMPLIED WITH EN 1185-10.
